Existence of perfect matchings in a plane bipartite graph

Research output: Contribution to journalArticlepeer-review

Abstract

We give a necessary and sufficient condition for the existence of perfect matchings in a plane bipartite graph in terms of elementary edge-cut, which extends the result for the existence of perfect matchings in a hexagonal system given in the paper of F. Zhang, R. Chen and X. Guo (1985).

Original languageEnglish (US)
Pages (from-to)489-494
Number of pages6
JournalCzechoslovak Mathematical Journal
Volume60
Issue number2
DOIs
StatePublished - Jun 24 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Existence of perfect matchings in a plane bipartite graph'. Together they form a unique fingerprint.

Cite this